Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Brown discharge, lower abdominal pain, headache, taking the pill. What is this?

I m 16. Well, 3 days ago and last night i noticed brown discharge . I m also having lower abdominal pain , headaches (those are kinda common for me though), and eating sometimes makes my stomach hurt and other times it seems like i m still hungry. I m taking the pill and i m not suppose to start until next week. Do you know what it is??
Asked On : Fri, 21 Sep 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor